# SDR SWAA2022030478604

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SPOILER UPPER SURFACE HAS A DENT WITH DELAMINATION 6.5' FROM FWD END AND 22' FROM INBD END. DENT IS 2.5' L X 1.5'W. / REMOVED AND REPLACED #5 SPOILER PER AMM 27-61-11. TAG NO: 521882 PN ON: 113A4500-1 SN ON: 004664 PN OFF: SN OFF: 005757
